Outcome after heroin overdose and cardiopulmonary resuscitation
Article first published online: 20 SEP 2006
2006 Acta Anaesthesiol Scand
Acta Anaesthesiologica Scandinavica
Volume 50, Issue 9, pages 1120–1124, October 2006
How to Cite
Boyd, J. J., Kuisma, M. J., Alaspää, A. O., Vuori, E., Repo, J. V. and Randell, T. T. (2006), Outcome after heroin overdose and cardiopulmonary resuscitation. Acta Anaesthesiologica Scandinavica, 50: 1120–1124. doi: 10.1111/j.1399-6576.2006.01142.x
- Issue published online: 20 SEP 2006
- Article first published online: 20 SEP 2006
- Accepted for publication 15 June 2006
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.